# SDR 97ZZZX3811

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Engine: Lyc IO540K1G5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Nr 2 Cyl Inj
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUN-UP, ROUGH ENGINE, FUEL SMELL.  FOUND INJECTOR LINE CRACKED.  AIRCRAFT JUST OUT OF 100-HOUR INSPECTION, NO INDICATION OF CRACKS, ETC.  HAVE SEEN ALERT ON THIS IN THE PAST, HAVE NEVER FOUND ONE CRACKED BEFORE.
